# SDR AALA202412199009

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 68,806 hours, 28,961 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS VERY DIFFICULT TO OPEN FROM OUTSIDE EVEN WITH FLIGHT DECK DOOR UNLOCKED. LUBRICATED COCKPIT DOOR. PER FIM 52-50-00-810-802. COCKPIT DOOR OPERTIONAL CHECK GOOD.
